# SDR HEEA0012762

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2124Z
- Make and model: Bell 206L-1
- Aircraft serial: 45646
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER NO POWER. ADJUSTED CAVITY FOR GOOD POWER OUT AND ON FREQUENCY.  REPLACED WEAK V301 PHOTODETECTOR.  BENCH CHECK GOOD.
